Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS Charleston, WV

March 23, 20224 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2022, 5:07 PM EDT for 4 counties in West Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2022, 5:07 PM EDT (21:07 UTC)
Expired
Mar 23, 2022, 5:30 PM EDT
In force
23 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Jackson County, WV, Mason County, WV, Putnam County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 2:35 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
504 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

056 
WUUS51 KRLX 232107
SVRRLX
WVC035-053-079-087-232130-
/O.NEW.KRLX.SV.W.0009.220323T2107Z-220323T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
507 PM EDT Wed Mar 23 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Mason County in western West Virginia...
  North central Putnam County in western West Virginia...
  Northwestern Roane County in central West Virginia...
  Central Jackson County in northwestern West Virginia...

* Until 530 PM EDT.

* At 506 PM EDT, a severe thunderstorm was located near Buffalo, or
  11 miles north of Winfield, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ripley, Buffalo, Sandyville, Leon, Grimms Landing, Statts Mills,
  Evans, Given, Southside, Leroy, Fairplain and Gay.

This includes Interstate 77 in West Virginia between mile markers 128
and 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.

&&

LAT...LON 3899 8157 3897 8155 3896 8155 3893 8152
      3892 8150 3880 8139 3859 8194 3869 8204
TIME...MOT...LOC 2106Z 231DEG 49KT 3869 8191 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25
1 follow-up statement
760 
WWUS51 KRLX 232123
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
523 PM EDT Wed Mar 23 2022

WVC035-053-079-087-232133-
/O.EXP.KRLX.SV.W.0009.000000T0000Z-220323T2130Z/
Mason WV-Putnam WV-Roane WV-Jackson WV-
523 PM EDT Wed Mar 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MASON...NORTH
CENTRAL PUTNAM...NORTHWESTERN ROANE AND CENTRAL JACKSON COUNTIES WILL
EXPIRE AT 530 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for western,
central and northwestern West Virginia.

LAT...LON 3899 8157 3897 8155 3896 8155 3893 8152
      3892 8150 3880 8139 3859 8194 3869 8204
TIME...MOT...LOC 2123Z 231DEG 49KT 3883 8169 

$$

GW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:31 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 23, 2:31 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
231 PM EDT Wed Mar 23 2022

.SYNOPSIS...
An occluding low pressure system lifts through today and
tonight with strong to severe storms. Cooler by Friday and the
weekend, with shower chances lingering.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 215 PM Wednesday...

A weakening cold front exits east of the Appalachians first thing
tonight, taking most of the convective precipitation with it.
Temperatures will be close to their dewpoints tonight, generally in
the mid to upper 40s. Models keep strong winds at H850 all night.
These winds will help to prevent dense fog formation, despite of
antecedent precipitation.

A brief surface ridge keeps dry conditions Thursday morning, but
another weakening cold front approaches from the west to keep chance
for light precipitation at least along the eastern mountains during
the afternoon and evening hours.

Thursday will be mostly dry, except for isolated showers across the
Middle Ohio Valley during the afternoon and evening. Expect mild
afternoon temperatures, generally in the lower 60s lowlands, ranging
into the mid 50s highest elevations.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
As of 200 PM Wednesday...

The region will be under the influence of a dry slot associated with
an elongated area of surface low pressure stretching from Paducah
to Detroit Thursday night into Friday morning. As the surface warms
through the day Friday, some low topped, isolated to scattered
showers appear possible, although any accumulation potential will be
rather limited due to a sharp inversion around H700.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
As of 200 PM Wednesday...

Broad cyclonic flow associated with a departing area of low pressure
remains over the region early Saturday, with a reinforcing northern
stream low approaching during the day. This will produce
synoptic rain and snow during the day Saturday, before this system
too exits to the east. This exiting system will then setup a period
of cold, northwesterly flow across the Great Lakes yielding lake
enhanced snow and rain showers Saturday afternoon through Sunday,
with diurnal enhancement likely as strong late March sun angles warm
the surface during the day setting up steep low level lapse rates.

Across the lower elevations, flakes can be expected, perhaps heavy
at times in squalls, but a combination of surface temperatures
marginally above freezing and very warm ground temperatures should
keep any accumulations confined to grassy or elevated surfaces. In
the mountains, several inches of snow will be possible through
Sunday evening, but again, warm ground temperatures look to limit
impactful accumulations, especially given the diurnally enhanced
aspect (with breaks to sunshine between showers) promoting melting.

Should see any lingering upslope showers tapering off to flurries
during the day Monday as flow shifts a little more west-
northwesterly amid continued unseasonably cool conditions.

Heights rise Monday into Tuesday as ridging over the intermountain
west begins to shift east in response to a developing Four Corners
Low. A warm front associated with this system lifts north across the
forecast area Monday night into Tuesday yielding mainly light rain.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 201 PM Wednesday...

Bands of showers and thunderstorms, ahead of an advancing cold
front, will develop across eastern KY and southern OH and move
north northeast to affect our CWA this afternoon and evening.
VFR conditions will turn quickly to brief periods of IFR under
moderate to heavy rain, followed by MVFR ceilings.

The environment is conducive to strong to severe thunderstorms
through this evening. SPC has most of the area under a Slight
Risk for severe storms. Expect thunderstorms to produce strong
to damaging wind gusts, as well as hail, and the possibility of
isolated tornadoes. A lesser, Marginal Risk remains along the
western slopes and eastern mountains through tonight.

The cold front is forecast to cross the area from around 00Z to
06Z tonight from west to east. However, winds aloft are
expected to remain strong all night. This could produce LLWS
mainly across the higher terrain sites. Coded LLWS at EKN, CKB
and BKW roughly from 23Z through 04Z Thursday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium to High.

ALTERNATE SCENARIOS: Gusty surface winds will fluctuate. Timing
of showers and occurrence of thunderstorms this afternoon into
this evening may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    L    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    M    M    H    H    M    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    L    H    H

AFTER 18Z THURSDAY...
No widespread IFR conditions are expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JP
NEAR TERM...ARJ
SHORT TERM...JP
LONG TERM...JP
AVIATION...ARJ
Hazardous weather outlook, Mar 23, 2:43 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
243 PM EDT Wed Mar 23 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>027-
029-241845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Gilmer-
243 PM EDT Wed Mar 23 2022

...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ028-033-034-241845-
Dickenson-Buchanan-Braxton-McDowell-Wyoming-
243 PM EDT Wed Mar 23 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected today. A Slight Risk of
severe weather exists for locally damaging winds, hail or possibly a
tornado this afternoon into this evening. Heavy downpours will also
be possible, especially within thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ030-032-039-040-515>526-241845-
Lewis-Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
243 PM EDT Wed Mar 23 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia and
southeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected this afternoon and evening. A
Marginal Risk of severe weather exists for locally damaging winds
and hail this afternoon into this evening. Heavy downpours will also
be possible, especially within thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ031-241845-
Harrison-
243 PM EDT Wed Mar 23 2022

...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Mar 23, 4:40 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
440 PM EDT Wed Mar 23 2022

WVZ024-025-232100-
Logan WV-Mingo WV-
440 PM EDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of southeastern Mingo
and southwestern Logan Counties through 500 PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Board Tree, or 11 miles southeast of Williamson, moving northeast at
70 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Logan, Man, Mallory, Red Jacket, Hinch, Buskirk, Gilbert Creek, Mount
Gay-Shamrock, Matewan, Gilbert, Mount Gay, Chauncey, Hampden,
Switzer, Pie, Bruno, Varney, Sarah Ann and Meador.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for southern West
Virginia.

&&

LAT...LON 3756 8208 3755 8213 3757 8214 3758 8212
      3759 8213 3759 8216 3762 8218 3765 8218
      3765 8219 3763 8219 3763 8222 3785 8200
      3770 8172 3767 8179 3764 8180 3753 8196
      3755 8197 3753 8201 3755 8204 3753 8205
TIME...MOT...LOC 2039Z 222DEG 60KT 3754 8215

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GW
Local storm report, Mar 23, 4:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 ENE LEON              38.79N 81.87W
03/23/2022  U0.75 INCH       MASON              WV   PUBLIC

            REPORT FROM MPING: DIME-SIZE HAIL.

&&

FMK
Special weather statement, Mar 23, 4:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
456 PM EDT Wed Mar 23 2022

WVZ007-014-232115-
Mason WV-Putnam WV-
456 PM EDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of central Mason and
northwestern Putnam Counties through 515 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, or 11 miles northwest of Winfield, moving northeast at 60
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buffalo, Leon, Southside, Grimms Landing, Fraziers Bottom and Ashton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and western and northwestern West Virginia.

&&

LAT...LON 3890 8205 3873 8180 3871 8181 3868 8177
      3868 8176 3852 8202 3862 8217 3865 8218
TIME...MOT...LOC 2055Z 219DEG 60KT 3865 8204

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GW
Special weather statement, Mar 23, 5:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
500 PM EDT Wed Mar 23 2022

WVZ024>026-232115-
Boone WV-Logan WV-Mingo WV-
500 PM EDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of southeastern Mingo,
southeastern Logan and southwestern Boone Counties through 515 PM
EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hinch, or 10 miles south of Logan, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Logan, Man, Mallory, Amherstdale-Robinette, Gilbert Creek, Chauncey,
Hampden, Switzer, Bruno, Blair, Amherstdale-Robine, Sharples, Sarah
Ann and Pie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

&&

LAT...LON 3771 8211 3798 8186 3779 8167 3776 8171
      3776 8175 3775 8176 3773 8174 3759 8193
TIME...MOT...LOC 2059Z 219DEG 49KT 3769 8199

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GW
Local storm report, Mar 23, 5:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
506 PM EDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SE LOGAN              37.84N 81.98W
03/23/2022                   LOGAN              WV   911 CALL CENTER

            1 TREE DOWN DUE TO HIGH WIND.

&&

JZ
Local storm report, Mar 23, 5:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
507 PM EDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NNE YATESVILLE LAKE S 38.17N 82.67W
03/23/2022  U1.00 INCH       LAWRENCE           KY   PUBLIC

            ONE-INCH HAIL REPORTED IN FALLSBURG AREA.

&&

FMK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:46 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo44 min
Mar 23, 3:53 PM EDTSpecial Weather StatementRLXWayne37 min
Mar 23, 4:01 PM EDTSpecial Weather StatementRLXCabell, Mason29 min
Mar 23, 4:12 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Wirt, Wood48 min
Mar 23, 4:22 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Fayette, Kanawha, Logan, Raleigh38 min
Mar 23, 4:27 PM EDTSpecial Weather StatementRLXCabell, Putnam33 min
Mar 23, 4:40 PM EDTSpecial Weather StatementRLXLogan20 min
Mar 23, 4:51 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXJackson, Pleasants, Ritchie, Tyler, Wirt, Wood39 min
Mar 23, 4:53 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Braxton, Calhoun, Clay, Fayette, Kanawha and 2 more52 min
Mar 23, 4:56 PM EDTSpecial Weather StatementRLXMason19 min
Mar 23, 5:00 PM EDTSpecial Weather StatementRLXLogan15 min
Mar 23, 5:27 PM EDTSevere Thunderstorm WarningRLXMason34 min
Mar 23, 5:31 PM EDTSpecial Weather StatementRLXWirt29 min
Mar 23, 6:32 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Ritchie, Wirt, Wood43 min
Mar 23, 6:37 PM EDTSpecial Weather StatementRLXPutnam8 min
Mar 23, 7:01 PM EDTSpecial Weather StatementRLXMason29 min
Mar 23, 7:08 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXWood52 min
Mar 23, 7:15 PM EDTSpecial Weather StatementRLXWood15 min
Mar 23, 7:39 PM EDTSpecial Weather StatementRLXJackson, Roane, Wirt, Wood51 min
Mar 23, 7:46 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Kanawha, Mason, Putnam and 4 more44 min
Mar 23, 7:52 PM EDTSpecial Weather StatementRLXKanawha, Lincoln, Putnam23 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.